# SDR USAA050375

- Difficulty date: March 16, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,011 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - SKIN, 1.75 INCHES, CRACKED, STA 727E, STR 18L.  INSTALLED DOUBLER IAW SRM.  (K)
